RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 11, Issue 6  

Number Theory
This issue is dedicated to Professor Andrei Borisovich Shidlovskii's 90th birthday


Andrei Borisovich Shidlovskii (on the occasion of his ninetieth birthday)
3
The lower bound for the number of local minima of integral lattices
M. O. Avdeeva
9
Estimate for dispersion of lengths of continued fractions
V. A. Bykovskii
15
Certain arithmetic properties of coefficients of Kummer's function
A. I. Galochkin
27
On the weakened Siegel's conjecture
V. A. Gorelov
33
Properties of coefficients of certain linear forms in generalized polylogarithms
S. A. Zlobin
41
An elementary proof of the irrationality of Tschakaloff series
W. V. Zudilin
59
On values of hypergeometric functions with different irrational parameters
P. L. Ivankov
65
Algebraic points on the plain
V. V. Lebed, V. I. Bernik
73
Bounds for exponential sums modulo $p^2$
Yu. V. Malykhin
81
On arithmetic properties of values of theta-constants
Yu. V. Nesterenko
95
Asymptotic distribution of classes of positive binary quadratic forms with conditions of the divisibility of coefficients
U. M. Pachev
123
Colorings of spaces, and random graphs
A. M. Raigorodskii
131
On multiple integrals represented as a linear form in $1,\zeta(3),\zeta(5),…,\zeta(2k-1)$
V. Kh. Salikhov, A. I. Frolovichev
143
Estimates for polynomials in logarithms of some rational numbers
V. N. Sorokin
179
On Gauss–Kuz'min statistics for finite continued fractions
A. V. Ustinov
195
On a measure of algebraic independence of values of Jacobi elliptic functions
Ya. M. Kholyavka
209
Siegel–Shidlovsky method in $p$-adic domain
V. G. Chirskii
221
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020